Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 55, NWS Tulsa, OK

May 11, 2017Nowata County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 11, 2017, 8:04 PM CDT for Nowata County, Oklahoma. It took effect at May 12, 2017, 8:48 AM CDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
May 11, 2017, 8:04 PM CDT (01:04 UTC)
In effect from
May 12, 2017, 8:48 AM CDT
Expired
May 13, 2017, 7:55 AM CDT
In force
23 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Nowata County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River near Lenapah (LEPO2).

Action stage
30 ft
Minor stage
30 ft
Moderate stage
32 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

207 
WGUS44 KTSA 120104
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
804 PM CDT Thu May 11 2017


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-120904-
/O.NEW.KTSA.FL.W.0055.170512T1348Z-170513T1255Z/
/LEPO2.1.ER.170512T1348Z.170512T1800Z.170513T0655Z.NO/
804 PM CDT Thu May 11 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Verdigris River near Lenapah
* from Friday morning to Saturday morning, or until the warning is 
  cancelled.
* At  7:00 PM Thursday, the stage was 25.77 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The Verdigris River near Lenapah is expected to rise 
  above flood stage Friday morning and continue to rise to near 30.7 
  feet by early Friday afternoon. The river is expected to fall below
  flood stage Saturday before dawn .
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
3 follow-up statements
526 
WGUS84 KTSA 120654
FLSTSA
Flood Statement
National Weather Service Tulsa OK
154 AM CDT Fri May 12 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-121454-
/O.EXT.KTSA.FL.W.0055.170512T1912Z-170513T0925Z/
/LEPO2.1.ER.170512T1912Z.170513T0000Z.170513T0325Z.NO/
154 AM CDT Fri May 12 2017

The Flood Warning continues for
  The Verdigris River near Lenapah.
* from this afternoon to late tonight, or until the warning is 
  cancelled.
* At 1:00 AM Friday, the stage was 26.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The Verdigris River near Lenapah is expected to rise 
  above flood stage this afternoon and continue to rise to near 30.4 
  feet by this evening. The river is expected to fall below flood 
  stage tonight.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
563 
WGUS84 KTSA 121259
FLSTSA
Flood Statement
National Weather Service Tulsa OK
759 AM CDT Fri May 12 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-122059-
/O.EXT.KTSA.FL.W.0055.170512T1800Z-170513T0600Z/
/LEPO2.1.ER.170512T1800Z.170512T1800Z.170513T0000Z.NO/
759 AM CDT Fri May 12 2017

The Flood Warning continues for
  The Verdigris River near Lenapah.
* from this afternoon to late tonight, or until the warning is 
  cancelled.
* At  7:00 AM Friday, the stage was 27.71 feet.
* Flood stage is 30.0 feet.
* Forecast...The Verdigris River near Lenapah is expected to rise to 
  near flood stage this afternoon.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$
186 
WGUS84 KTSA 121923
FLSTSA
Flood Statement
National Weather Service Tulsa OK
223 PM CDT Fri May 12 2017


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Neosho River near Commerce affecting Ottawa County. 
  
  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC113-143-130323-
/O.EXT.KTSA.FL.W.0057.000000T0000Z-170513T1830Z/
/SPEO2.2.ER.170512T1445Z.170513T0000Z.170513T1230Z.NO/
223 PM CDT Fri May 12 2017

The Flood Warning continues for
  The Bird Creek near Sperry.
* until Saturday afternoon, or until the warning is cancelled.
* At  2:00 PM Friday, the stage was 23.79 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...Bird Creek near Sperry will continue rising to near 
  24.9 feet this evening. The river is expected to fall below flood 
  stage Saturday morning.
* Impact...At 24.0 feet, moderate flooding occurs in rural areas from 
  Skiatook to Turley. Area roads may be flooded.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC131-143-130323-
/O.EXT.KTSA.FL.W.0056.000000T0000Z-170514T0430Z/
/CVLO2.2.ER.170512T1034Z.170512T1830Z.170513T2230Z.NO/
223 PM CDT Fri May 12 2017

...Flood Warning extended until Saturday evening...

The Flood Warning continues for
  The Caney River near Collinsville.
* until Saturday evening, or until the warning is cancelled.
* At  1:30 PM Friday, the stage was 29.66 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring but the river is cresting.
* Forecast...The Caney River near Collinsville will begin to falling
  this afternoon and will continue falling to below flood stage by
  Saturday afternoon.
* Impact...At 29.0 feet, moderate agricultural flooding occurs. Rural 
  roads near the main channel may become impassable.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$

OKC115-130323-
/O.EXT.KTSA.FL.W.0054.000000T0000Z-170515T2010Z/
/COMO2.2.ER.170512T0536Z.170514T0000Z.170515T1410Z.NO/
223 PM CDT Fri May 12 2017

...Flood Warning extended until Monday afternoon...

The Flood Warning continues for
  The Neosho River near Commerce.
* until Monday afternoon, or until the warning is cancelled.
* At  1:30 PM Friday, the stage was 18.04 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 20.1 feet Saturday evening. The river is expected to fall 
  below flood stage late Monday morning.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC101-130323-
/O.EXT.KTSA.FL.W.0023.000000T0000Z-170517T1200Z/
/MKGO2.1.ER.170428T1009Z.170514T1800Z.170517T0600Z.NO/
223 PM CDT Fri May 12 2017

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until Wednesday morning, or until the warning is cancelled.
* At  2:00 PM Friday, the stage was 27.94 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River near Muskogee is expected to remain 
  near flood stage and then may rise to near 30.2 feet by early Sunday
  afternoon. The river is expected to fall back to near flood stage 
  Tuesday. This forecast will likely be adjusted as upstream releases
  change. Conintue to monitor updated forecasts.
* Impact...At 30.0 feet, a boating marina north of OG&E power plant is
  flooded. Some agricultural lands are flooded.
 
&&
 
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537

$$

OKC105-121953-
/O.CAN.KTSA.FL.W.0055.000000T0000Z-170513T0600Z/
/LEPO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
223 PM CDT Fri May 12 2017

The Flood Warning is cancelled for
  The Verdigris River near Lenapah.
* At  2:00 PM Friday, the stage was 28.50 feet.
* Flood stage is 30.0 feet.
* Forecast...The Verdigris River near Lenapah will crest below flood 
  stage near 28.7 feet this evening. Therefore, this warning is 
  cancelled.

 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 11, 6:35 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 11, 6:35 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
635 PM CDT Thu May 11 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Convective line has pushed past TUL/BVO/RVS and these sites are
likely done with severe storms for the evening. There may be
isolated storms later this evening as the upper low comes east.
For the NW AR TAFs, storms will arrive between 01z-03z, possibly
with some wind. It is not guaranteed that KMLC or KFSM will see
storms at the terminal, but there will be tempo groups based on
latest short term guidance. Low clouds are likely to develop
overnight as upper low approaches.

&&

.PREV DISCUSSION... /Issued 222 PM CDT Thu May 11 2017/

DISCUSSION...
Main forecast concern is the ongoing severe thunderstorm and heavy
rain potential across much of eastern Oklahoma and western
Arkansas.

Widespread thunderstorm development continues across eastern and
northern Oklahoma early this afternoon and will continue into at
least early to mid evening as the upper low in northwest Oklahoma
approaches and eventually moves overhead. The strongest storms
this afternoon and early evening should be north of Interstate 40,
where the greatest instabilities are located. This area will also
be beneath the track of the upper low and the coldest temperatures
aloft. Very large hail, potentially to baseball size, will be the
primary severe weather threat, in addition to damaging winds.
However, a very localized tornado threat will also continue near
and just north of Interstate 44 as a result of a lingering
boundary, a scenario supported by local model data.

In addition to the severe weather threat, locally heavy rainfall
from the strongest thunderstorms could cause flash flooding,
especially in parts of northeast Oklahoma that saw a lot of rain
last night and early this morning. The Flash Flood Watch will
continue through mid evening.

Additional thunderstorms may redevelop farther south into
southeast Oklahoma during the mid to late evening hours, which
would continue to have a severe potential, albeit lesser than the
storms to the north. Showers will continue into the day on
Friday, especially across far eastern Oklahoma and western
Arkansas, with a clearing from west to east through the day.

Cooler temperatures will follow the upper low and attendant cold
front for Friday and even into Saturday, before southerly winds
and above normal temperatures make a return on Sunday. Warm and
dry weather will persist into early next week, with low
thunderstorm chances returning toward the middle part of the week.
The next best chance of thunderstorms, including some severe
weather potential, should hold off until the Thursday-Friday time
frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  75  51  79 /  80  20   0   0
FSM   62  75  53  80 /  80  50   0   0
MLC   60  73  52  79 /  60  20   0   0
BVO   58  74  46  79 /  80  10   0   0
FYV   58  71  46  76 /  80  50   0   0
BYV   58  70  49  76 /  80  50   0   0
MKO   59  73  51  79 /  70  30   0   0
MIO   59  73  49  78 /  80  20   0   0
F10   59  73  51  78 /  60  20   0   0
HHW   61  74  54  80 /  60  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>063-
     067>069.

AR...Flash Flood Watch until 10 PM CDT this evening for ARZ001-002-
     010-011.

&&

LONG TERM....30
AVIATION...06

CORFIDI
Hazardous weather outlook, May 11, 4:52 PM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
452 PM CDT Thu May 11 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
452 PM CDT Thu May 11 2017

...Severe thunderstorms ongoing this afternoon with large hail and damaging winds likely...

...Flash Flood Watch in effect for NE OK/NW AR through 10 PM...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Northeast OK mainly north of a line from Okmulgee to Tahlequah.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

 AREA AT GREATEST RISK...Eastern Oklahoma mainly north of
 Interstate 40. Isolated severe storms are possible across SE OK
 this evening.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms are ongoing this afternoon across northeast
Oklahoma. The leading edge of a line of storms was moving across
Osage, Pawnee and Creek Counties and will affect portions of
Bartlesville and the Tulsa metro area between 5 and 6 PM. Storms
will affect far northeast Oklahoma including Vinita, Pryor and
Muskogee after 7 PM. Strong wind fields and moderate instability
will support isolated tornadoes with this activity in addition to
hail and damaging winds. In addition to severe weather, flash
flooding is likely in portions of northeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY through MONDAY...No Hazards.
TUESDAY and Wednesday...Thunderstorm Potential.

EXTENDED DISCUSSION...
Cooler and settled conditions will settle across the area from
west to east on Friday. Warmer temperatures are expected through
the weekend and will continue into at least the first part of next
week. Thunderstorm chances will be on the increase once again in
the Tuesday and Wednesday as an upper system to the northwest
begins to impact the region.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe warnings will likely continue through the early evening
hours for northeast Oklahoma. Listen for the latest information
for your area and take appropriate severe weather preparedness
actions.

weather.gov/tulsa Contains additional information.

CORFIDI

In the hours before

Special weather statement, May 11, 7:14 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
714 PM CDT THU MAY 11 2017

OKZ066-071-120045-
Okmulgee OK-McIntosh OK-
714 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH AND SOUTH
CENTRAL OKMULGEE COUNTIES UNTIL 745 PM CDT...

At 714 PM CDT, a strong thunderstorm was located 5 miles southeast of
Dewar, moving east at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Henryetta...                      Dewar...
Hoffman...                        Stidham...
Lake Eufaula State Park...        Hitchita...
Pierce...                         Onapa...

This includes Interstate 40 in Oklahoma between mile markers 239 and
261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
southeastern and northeastern Oklahoma.

LAT...LON 3547 9597 3555 9569 3555 9559 3532 9553
      3529 9593
TIME...MOT...LOC 0014Z 257DEG 18KT 3540 9587
Local storm report, May 11, 7:17 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
717 PM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             KETCHUM                 36.52N 95.02W
05/11/2017  E1.00 INCH       CRAIG              OK   BROADCAST MEDIA

&&

JDS
Local storm report, May 11, 7:26 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             LOCUST GROVE            36.20N 95.17W
05/11/2017  E0.75 INCH       MAYES              OK   EMERGENCY MNGR

            HIGHWAY 82 AND CHEROKEE TURNPIKE

&&

JDS
Special weather statement, May 11, 7:27 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
727 PM CDT THU MAY 11 2017

OKZ070-071-120100-
Muskogee OK-McIntosh OK-
727 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH AND CENTRAL
MUSKOGEE COUNTIES UNTIL 800 PM CDT...

At 727 PM CDT, a strong thunderstorm was located near Council Hill,
moving east at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Muskogee...                       Checotah...
Warner...                         Oktaha...
Boynton...                        Council Hill...
Rentiesville...                   Keefeton...
Wainwright...                     Summit...

This includes Interstate 40 in Oklahoma between mile markers 274 and
276.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
southeastern and east central Oklahoma.

LAT...LON 3567 9571 3573 9533 3546 9531 3549 9571
TIME...MOT...LOC 0027Z 266DEG 19KT 3559 9563
Special weather statement, May 11, 7:41 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
741 PM CDT THU MAY 11 2017

OKZ073-120115-
Pittsburg OK-
741 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PITTSBURG COUNTY
UNTIL 815 PM CDT...

At 740 PM CDT, a strong thunderstorm was located 4 miles northeast of
Calvin, moving east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Scipio...                         Arpelar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
southeastern Oklahoma.

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9595 3514 9591
      3516 9588 3519 9587 3519 9586 3493 9589
      3490 9609
TIME...MOT...LOC 0040Z 249DEG 12KT 3500 9618
Special weather statement, May 11, 8:02 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
802 PM CDT THU MAY 11 2017

OKZ068-069-120130-
Adair OK-Cherokee OK-
802 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAIR AND CENTRAL
CHEROKEE COUNTIES UNTIL 830 PM CDT...

At 802 PM CDT, a strong thunderstorm was located 3 miles south of
Hulbert, moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Tahlequah...                      Hulbert...
Eldon...                          Proctor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern and east central Oklahoma.

LAT...LON 3585 9467 3578 9513 3581 9513 3581 9518
      3595 9523 3611 9476
TIME...MOT...LOC 0102Z 253DEG 29KT 3589 9512

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:01 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes44 min
May 11, 7:11 PM CDTSpecial Weather StatementTSAWagoner34 min
May 11, 7:14 PM CDTSpecial Weather StatementTSAMcIntosh31 min
May 11, 7:27 PM CDTSpecial Weather StatementTSAMuskogee33 min
May 11, 7:30 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa30 min
May 11, 7:33 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware42 min
May 11, 7:41 PM CDTSpecial Weather StatementTSAPittsburg34 min
May 11, 8:02 PM CDTSpecial Weather StatementTSACherokee28 min
May 11, 8:17 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee43 min
May 12, 6:26 AM CDTRiver Flood WarningTSARogers, Tulsa38 hr
May 12, 8:24 AM CDTRiver Flood WarningTSAOsage, Tulsa39 hr

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.